# SDR SWAA2021081095259

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 497-519
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT SHIELD AT BS 497-519 RBL 24 WL 156 ; / [01] NO ENTRIES ALLOWABLE DAMAGE IN SRM PART MUST BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 STEP 9.C; [02] VERIFIED ITEM 1 CORRECTIVE ACTION.; [03] LOCATED AND DRILLED SHIELD WITH P/N 143A8126-31; LOT.1461424 IAW SRM 51-40-05; DWG#143A8126; [04] THE SHIELD WILL BE INSTALLED ON THE CUSTOMER CARD # TTG8Q004CVKC STEP # 44; [05] INSPECTED AND VERIFIED LOCATED AND DRILLED SHIELD WITH P/N 143A8126-31; LOT.1461424 IAW SRM 51-40-05; DWG#143A8126. THE SHIELD WILL BE INSTALLED ON THE CUSTOMER CARD # TTG8Q004CVKC STEP # 44; [06] OK TO INSTALL.; [07] OK TO INSTALL.; [08] INSTALLED ON FWD CARGO BAY AFT SHIELD P/N 143A8126-31;LOT.1461424 BTW. BS 500-500A;RBL 24; WL 156; IAW SRM 51-40-02; DWG#143A0080; [09] VERIFIED INSTALLATION OF FWD CARGO BAY AFT SHIELD P/N 143A8126-31;LOT.1461424 BTW. BS 500-500A;RBL 24; WL 156; IAW SRM 51-40-02; DWG#143A0080; [10] CORRECTED MEASUREMENTS; [11] ADDED PART REQUIREMENT; [12] VERIFIED; CONFIRMED JOB COMPLETE; [13] NO REFERENCE SELECTED; CORRECT REFERENCE IS SRM 53-30-15-1A-1-A00071 (PERMANENT (NON-DENT DAMAGE TYPES))
